# SDR CALA2010041900142

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 32,572 hours, 17,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  STA 303 LOWER HINGE CUTOUT, BTM.  FASTENER HOLE HAS CRACK INDICATION ON HFEC PROBE INSP. (REF EA.5330-03736 STEP 20).  REPAIRED FUSELAGE SKIN AT L-1 DOOR LOWER HINGE CUTOUT PER EC/RA 5330-04016. SEE WIP ENTRIES FOR WORK PERFORMED.  GENERATED DIP 53-DIP CTRL NUMBER 04661 TO PERFORM AN INSP PER PART 2 OF EC/RA 5330- 04016 PRIOR TO 72,262 TOTAL FLT CYCLES.  BEFORE THE ACCUMULATION OF 72,326 TOTAL A/C FLT CYC, PERFORM AN INSP PER PART 2 OF ECRA.  PLANNING TO CONTACT ENGR AFTER ACCUMULATION OF 66,000 TOTAL FLT CYC BUT BEFORE 67,000 TOTAL FLT CYC FOR INSP DETAIL.
